# SDR R61A201703070196

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000018
- Aircraft time: 30,537 hours, 22,842 cycles
- System (JASC): 5240 · Service Doors
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 DOOR NOISY IN FLIGHT.  "DOOR PAX AFT OPEN" EICAS MESSAGE IN FLIGHT MFD STATUS PAGE SHOWED L2 DOOR OPEN. RAN QRH PRESSURIZATION NORMAL FA REPORTED ALL DOOR LOCK INDICATORS GREEN AND NORMAL. CLEARED DEBRIS AND INSPECTED R2 DOOR DEFLECTOR IAW 52-42-28 NO FURTHER FAULTS NOTED.
